# SDR COMA0870024

- Difficulty date: August 3, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 11,676 hours, 8,328 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: AS18954300
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM CVG RECEIVED LT BLEED DUCT WARNING MSG, WARNING MSG CLEARED AND WAS REPLACED BY BLEED CAUTION MSG.  ACFT RETURNED BACK TO CVG AND LANDED SAFELY.  INSPECTED ACFT, SUSPECT LT ENG PYLON DUCT V-BAND COUPLING LEAKING.  REMOVED AND REPLACED LT ENG PYLON BLEED DUCT V-BAND COUPLING.  (S)
